Skip to Content

Does Zoloft interfere with your study habits; or with memory loss?

Responses (2)

Inactive 25 Sep 2012

I would say yes.

Decreased concentration and confusion are considered severe side effects, if experienced you must seek medical attention immediately.

Read more at: https://www.drugs.com/sfx/zoloft-side-effects.html

All the best,

maso.-

Inactive 25 Sep 2012

"Zoloft may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert."

https://www.drugs.com/zoloft.html

RonMan 26 Sep 2012

The short answer is yes. Maso got to it first. This side effect is why I don't use Zoloft. Everyone's mileage varies. See your doctor right away.

RonMan

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Dose longterm use of zoloft cause memory loss?

Posted 10 Dec 2011 2 answers

Does trazodone cause memory loss at night?

Posted 22 Nov 2016 3 answers

Memory loss and lack of concentration?

Posted 16 Apr 2018 1 answer